Metrics

From
An Algebraic Derivation of Buffer Capacity by Matthew S. Fox, Joshua W. Greenberg and Jake M. Trookman World Journal of Chemical Education. 2015, 3(5), 124-126 doi:10.12691/wjce-3-5-4
Views
17087
Html 16429
Abstract 658
19 November 2015 (publication date) through 28 February 2024 *
20.02 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7787
PDF3421
Epub1532
XML2013
PPT0
Figures442
Tables379
Export: 4928
RIS1504
BibTex1893
Endnote1531
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com